# SDR GTIA010959

- Difficulty date: August 30, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP INBOARD OUTBOARD TRAILING EDGE DELAMINATION.  REMOVED 2 INBOARD FLAP TRAILING EDGE WEDGES.  INSTALLED NEW WEDGES IAW MD-80 SRM 51-30-07.  (M)
